![]() |
Volumn 39, Issue 4, 1993, Pages 1219-1233
|
A Linear Algebra Approach to Minimal Convolutional Encoders
a |
Author keywords
[No Author keywords available]
|
Indexed keywords
CODES (SYMBOLS);
CONSTRAINT THEORY;
ENCODING (SYMBOLS);
INVERSE PROBLEMS;
LINEAR ALGEBRA;
MATRIX ALGEBRA;
SIGNAL ENCODING;
THEOREM PROVING;
BASIC ENCODING MATRIX;
CONVOLUTIONAL CODE;
MINIMAL BASIC ENCODING MATRIX;
MINIMAL ENCODER;
MINIMAL ENCODING MATRIX;
INFORMATION THEORY;
|
EID: 0027634632
PISSN: 00189448
EISSN: 15579654
Source Type: Journal
DOI: 10.1109/18.243440 Document Type: Article |
Times cited : (52)
|
References (14)
|